MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-63
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed that the ams is sending neutrophil absolute counts as percentages.This occurred due to ¿send to lis after validation¿ button/box on the ams was checked.Once the ¿send to lis after validation¿ box was unmarked, the issue was resolved.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
While troubleshooting a neutrophil (neut) result upload issue, the 'send to lis after validation' option was inadvertently enabled to match other test configurations.However, the lis had applied internal rules that unintentionally converted absolute values to percentages.As the checkbox was enabled, validated results were automatically sent to the winpath (lis), which was not the intended workflow.The issue was resolved by disabling the option, instructing the customer to delete the affected results, and resending correct data from the ams.No deficiency of the middleware was identified.Device history record review revealed that there were no nonconformances or potential nonconformances related to the issue described in the current complaint.A review of the labeling addresses the customer¿s issue.Trending review did not identify any trends.Based on the investigation, no systemic issue or product deficiency was identified for the aliniq ams software (version 3.02), list 03r89-63.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22052940
Report Number3004032053-2025-00014
Device Sequence Number14791293
Product Code JQP
UDI-Device Identifier00380740202736
UDI-Public(01)00380740202736
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-63
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMS SATELLITE SITE, 03R89-57, (B)(6)
Patient SexUnknown